General Letters in Mathematics

Volume 13 - Issue 2 (3) | PP: 49 - 57 Language : English
DOI : https://doi.org/10.31559/glm2023.13.2.3
379
50

Existence Solutions For Sequential ψ-Caputo Fractional Differential Equations

Hamid Boulares ,
Khaireddine Fernane
Received Date Revised Date Accepted Date Publication Date
24/4/2023 6/7/2023 31/7/2023 10/8/2023
Abstract
In this manuscript, we presented the technique of having solutions to sequential ψ-Caputo fractional differential equations (ψ-CFDE) with fractional boundary conditions (ψ-FBCs). Well-known fixed point techniques are used to analyze the existence of the problem. In particular, the principle of shrinkage mapping is used to investigate the results of uniqueness. Krasnosiliki’s theory reflects us in this regard obtaining the results of existence. A numerical example is employed to exemplify the desired results by considering specific cases. This demonstrates and substantiates the generalization of our work to various recent and intriguing updates.


How To Cite This Article
Boulares , H. & Fernane , K. (2023). Existence Solutions For Sequential ψ-Caputo Fractional Differential Equations. General Letters in Mathematics, 13 (2), 49-57, 10.31559/glm2023.13.2.3

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.